# SDR 99ZZZX2169

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N475M
- Make and model: Cessna 650
- Aircraft serial: 6500062
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bypass Valve
- Part number: 660402
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING BYPASS VALVE FAILED AND CAUSED AN EMERGENCY LANDING.
